# SDR ASOA201000022

- Difficulty date: January 6, 2010
- Submitted: January 11, 2010
- Operation: Air carrier
- Aircraft: N354CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10064
- Aircraft time: 18,917 hours, 13,759 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indicator
- Condition: Inoperative
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UPON GEAR RETRACTION, GEAR DISAGREE MSG, NOSE GEAR INDICATOR WAS RED  (A/C RETURNED TODAY AFTER T/O -- EMERGENCY DECLARED).  PERFORMED EXTENTION/ RETRACTION OF NLG AND MLG IAW AMM 32-30-00. OPS CHECKED GOOD.
